MathSciNet Relay Station
MathSciNet bibliographic data
MR1335956 11M06 (11F72)
Motohashi, Yōichi The Riemann zeta-function and the non-Euclidean Laplacian [translation of Sūgaku 45 (1993), no. 3, 221–243; MR1256466]. Sugaku Expositions. Sugaku Expositions 8 (1995), no. 1, 59–87.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement